M. Chellali, O. Favaron, A. Hansberg, L. Volkmann, k-domination and k-independence in graphs : A survey. Graphs and Combinatorics, 28 (2012) 1--55.

M. Chellali, N. Jafari Rad, A. Khodkar, On 3-gamma_{t}-vertex critical graphs of diameter three.Discrete Applied Mathematics, 160 (2012) 676--681.

M. Chellali, F. Maffray,Dominator coloring in some classes of graphs.Graphs and Combinatorics, 28 (2012) 97--107.

R. Boutrig, M. Chellali, A note on a relationship between the weak and strong domination numbers in graphs.Opuscula Mathematica, 32/2 (2012) 235--238.

M. Chellali, L. Volkmann, Global offensive k-alliance in bipartite graphs. Opuscula Mathematica, 32/1 (2012) 83--89.

M. Chellali, T.W. Haynes, L. Volkmann, k-Independence stable graphs upon edge removal Discussiones Mathematicae Graph Theory, 30 (2010) 265-274.